Forthcoming seminars
Seminar calendar
List of seminars
Archive by years
Register a seminar

Forthcoming seminars

You may need the following programs to see the files

Steklov Mathematical Institute Seminar
September 19, 2013 16:00, Moscow, Steklov Mathematical Institute of RAS, Conference Hall (8 Gubkina)

$d$-Dimensional orthogonal polynomials, the quantum decomposition of a classical random variable and symmetric interacting Fock spaces over $\mathbb C^d$

L. Accardi

Università degli Studi di Roma — Tor Vergata
Video records:
Flash Video 439.9 Mb
Flash Video 2,635.8 Mb
MP4 439.9 Mb

Number of views:
This page:713
Video files:189
Youtube Video:

L. Accardi

Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Abstract: The notion of interacting Fock spaces (IFS) was introduced by Accardi, Lu and Volovich in the paper [1] which was, in its turn, motivated by the stochastic limit of quantum electrodynamics.
In 1998 Accardi and Bozeiko proved the identification of the theory of orthogonal polynomials in one variable with the theory of one-mode IFS [2].
The problem of developing a satisfactory theory of multi-dimensional orthogonal polynomials is much more difficult and has remained open for several decades. In fact, already in the 1953 monograph [3] the authors complain that “…There does not seem to be an extensive general theory of orthogonal polynomials in several variables …” The root of this problem is related to the fact that the multi-dimensional extensions of Favard's theorem existing, up to now, in the literature were not satisfactory for several reasons that will be discussed in the talk.
In a recent joint paper with A. Barhoumi and A. Dhahri we have proved that the theory of orthogonal polynomials in $d$ variables ($d \in \mathbb N$) can be canonically identified to the theory of symmetric interacting Fock spaces over $\mathbb C^d$.
An essential tool for the proof is the notion of quantum decomposition of a vector valued random variable which is nothing but the interpretation of the tri-diagonal Jacobi relations in terms of creation, preservation and annihilation operators.
In this identification the commutativity of the coordinates imposes non trivial commutation relations, between the creation, preservation and annihilation operators, which are uniquely determined by the generalized principal Jacobi sequence.
In the case of the Gaussian (or of the Poisson distribution, which has the same principal Jacobi sequence) one recovers the usual Heisenberg commutation relations.
Thus quantum mechanics emerges not as a generalization of classical probability but as its natural prolongation.

Language: English

  1. L. Accardi, Y. G. Lu, I. Volovich, “The QED Hilbert module and Interacting Fock spaces”, IIAS reports 1997-008, Publications of IIAS, Kyoto, 1997
  2. L. Accardi L., M. Bożejko, “Interacting Fock spaces and Gaussianization of probability measures”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 01:4 (1998), 663–670  crossref  mathscinet; Volterra Preprint, 1998, 321
  3. A. Erdely, W. Magnus, F. Oberhettinger, F. Tricomi, Higher transcendental functions, v. 2, McGraw–Hill, 1953  mathscinet

See also

SHARE: FaceBook Twitter Livejournal
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018